# SDR UPS06847085

- Difficulty date: May 26, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,939 hours, 51,612 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 ATTACH FITTING CRACKED AT STA 822.500 L22R AFT SIDE.  REMOVED AND REPLACED FITTING AT STA 822.500 L22R IAW SRM 51-1-20D AND SRM 51-03-02.
